prazac withdrawal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chocolatelover
New Member


Date Joined Feb 2005
Total Posts : 1
   Posted 2/28/2005 9:43 AM (GMT -7)   
I am new. are there any postings on withdrawlal experiences and how do i search for it.

Akram
Veteran Member


Date Joined Feb 2005
Total Posts : 616
   Posted 3/1/2005 1:06 AM (GMT -7)   
How to search this? Just goto google and type prozac you'll get thousands of hits :)
 
what you'd normally expect if you just stop suddenly without consulting a doctor, is some irritability and increased deppresion, possibly higher than you ever had, but i am sure it is difirent for every person and it depends on the dosage etc , what other meds you were taking as well. carefull withdrawal might even take several weeks to finish,  depends maybe on how long have you used the drug.

prozac blocks seratonin re-absorb i think in the brain, preventing levels of high deppresion to take place, but if suddenly stoped your body might go crazy, so i really suggest for you to listen carefully to your doctor he knows best, don't focus on certain symptums or try to think its better to stop the drug based on your own decision , i.e. try to play the doctor , don't do that it just makes you more confused they know more than we do :)

 


                                                     To be or not to Be

Post Edited (Akram) : 3/1/2005 1:40:04 AM (GMT-7)


CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 3/1/2005 9:15 AM (GMT -7)   
Welcome to the site. Withdrawing from any anti-depressant can be very tramatic. Go through the porcess slowly, listen to your doc and your body, and make sure you are doing it for the right reasons. I tried to come off of mine because I didn't want to take another medication. I have a chronic illness that requires me to take a good number of meds already. As I was coming off the anti-depressant, I noticed I was becoming more irritable, antsy, and withdrawing. Went back to the doc and admitted that I wasn't ready to come off of it and went back on it again. Good luck in your decision and hope you find the answers you are looking for.
 

We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.

 
Randy


snohare
Veteran Member


Date Joined Oct 2004
Total Posts : 2088
   Posted 3/1/2005 7:01 PM (GMT -7)   

Search for "serotonin syndrome".

Or even easier, look at some of the recent posts in this forum. yeah There was one about Paxil CR just the other day.

In my case, I come off Prozac every spring, and find I get splitting headaches unless I taper it off gradually. My recommendation would always be, seek advice from medically qualified persons experienced in this problem. 

(And chocolate....mmmm !  tongue )

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 6:57 AM (GMT -7)
There are a total of 2,732,023 posts in 300,982 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Bui.
261 Guest(s), 4 Registered Member(s) are currently online.  Details
2ndgenirish, getting by, Bosco, eat2bwell


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer